Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 1, NWS Norman, OK

February 17, 2022Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at Feb 17, 2022, 2:29 AM CST for Jefferson County, Stephens County, Oklahoma. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 17, 2022, 2:29 AM CST (08:29 UTC)
Expired
Feb 17, 2022, 2:41 AM CST
In force
12 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 10:26 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

857 
WFUS54 KOUN 170829
TOROUN
OKC067-137-170900-
/O.NEW.KOUN.TO.W.0001.220217T0829Z-220217T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
229 AM CST Thu Feb 17 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northern Jefferson County in southern Oklahoma...
  Southeastern Stephens County in southern Oklahoma...

* Until 300 AM CST.
    
* At 229 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Addington, moving northeast at 45 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Waurika, Loco and Addington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3421 9804 3446 9771 3425 9756 3423 9756
      3413 9796
TIME...MOT...LOC 0829Z 230DEG 40KT 3420 9793 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

30
1 follow-up statement
360 
WWUS54 KOUN 170841
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
241 AM CST Thu Feb 17 2022

OKC067-137-170851-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-220217T0900Z/
Jefferson OK-Stephens OK-
241 AM CST Thu Feb 17 2022

...THE TORNADO WARNING FOR NORTHERN JEFFERSON AND SOUTHEASTERN
STEPHENS COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail and gusty winds are still possible with this thunderstorm.

LAT...LON 3421 9804 3446 9771 3425 9756 3423 9756
      3413 9796
TIME...MOT...LOC 0839Z 230DEG 40KT 3429 9780 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 17, 12:31 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Feb 17, 12:31 AM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1231 AM CST Thu Feb 17 2022

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 320 PM CST Wed Feb 16 2022

The most active period of weather will be focused tonight into
tomorrow morning as our long advertised storm system finally crosses
the region. Initially our attention will be focused on the potential
for severe weather this evening into early Thursday morning and then
turn to winter weather and near blizzard conditions possible across
portions of northern Oklahoma.

Beginning this evening, a dryline will be positioned from far
southwest Oklahoma extending north-northeastward where it will
intersect a cold front that will be entering far northern Oklahoma
around sunset. As the main shortwave approaches from the west,
cooling mid-level temperatures and increasing lift will help
initiate convection along the dryline, likely between 9pm-
midnight, which will then move eastward overnight. Much of this
initial convection is expected to be elevated, but given strong
shear through the hail growth zone, large hail will be a threat
with these storms. As we progress deeper into the overnight
period, the surface low will track northeastward across central
Oklahoma, with the pacific front/dryline trailing to its south.
Convection along and south of the surface low track (mainly south
and east of I-44) will have greater potential to become surface
based as we see continued moisture advection and near-neutral to
slightly positive theta-e advection in the warm sector after
midnight. Storm mode by this point is expected to be mostly
linear, with perhaps some embedded mesocyclones along the line. It
is here where we will see the greatest potential for isolated
severe wind gusts and the possibility of a tornado or two where
0-1 km shear is maximized.

As the surface low tracks across central Oklahoma, strong cold-
advection will be occurring on the backside across northwest
Oklahoma, helping to transition precipitation to snow. The
changeover to snow will occur shortly after midnight for far
northwest Oklahoma, with the transition zone then progressing
south and east over time. Currently expect this transition to be
progressive enough to limit the period of sleet or freezing rain
at any one location to an hour or two at most. This should keep
ice accumulation to less than a tenth of an inch. Regarding snow
accumulation, have not seen much in the model guidance to deviate
too much from our previous forecast, with a general 2-4 inch swath
of snow expected in a southwest-northeast corridor across
northwest Oklahoma. Mesoscale banding is certainly possible (if
not probable as is usually the case), which will likely lead to
localized enhancement of snowfall rates and could see isolated
totals nearing 6 inches. Winds will likely be quite gusty as well,
creating the potential for a short window of near-blizzard
conditions during the period of heaviest snowfall, likely between
about 3-9am. Blowing and drifting of snow will then continue into
the early afternoon as precipitation shuts off and winds remain
gusty. Given increasing confidence, the winter storm watch has
been upgraded to a winter storm warning.

Further to the south of this corridor, the dry slot will likely lead
to the loss of deeper saturation through the dendritic layer which
will inhibit snow production and favor more of a sleet or freezing
rain scenario. Precipitation totals will be light, but as the
surface freezing line progresses southward, could see light wintry
precipitation as far south as the I-44 corridor near or shortly
after sunrise tomorrow morning. Some light snow will then be
possible mid-late morning across this area as the deformation
band pivots eastward and weakens, with accumulations generally
limited to a dusting for most areas, with perhaps up to an inch in
isolated spots. Have gone ahead with a winter weather advisory
for a one to two county buffer to the south of the winter storm
warning to account for this snow accumulation along with a glaze
of ice possible. Some uncertainty still exists further south across
the OKC metro with respect to the exact timing of temperatures
falling below freezing and how much precipitation will be
lingering at that time. Currently think most of the precipitation
will be over here before temperatures fall below freezing, so
they were left out of the advisory for now. Temperature and
precipitation trends will need to be monitored to see if greater
impacts necessitate the issuance of an advisory at a later time.

Expect snow to end for the entire area near or shortly after
noon Thursday, with chilly afternoon temperatures only topping out
in the upper 20s north to mid 30s south (wind chills in the single
digits and teens). Some blowing and drifting of snow is possible
into the afternoon across northern Oklahoma, but will begin to
subside by mid to late afternoon as winds decrease.

Ware

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 320 PM CST Wed Feb 16 2022

After the system exits the flow becomes more zonal over the
weekend, leading to warming temperatures and mostly sunny skies.
Another large trough begins to take shape across the western US by
early next week, with a lead shortwave forecast to cross the area
sometime in the Monday/Tuesday timeframe. This will lead to
increased rain chances across mainly our southeast counties. More
precipitation chances (possibly wintry?) will then be possible for
the middle and end of next week as the main trough approaches and
colder air filters in from the north. Details remain highly
uncertain during this period as models continue to jump around
regarding the amplitude and progression of this trough.

Ware

&&

.AVIATION...
(06Z TAFS)
Issued at 1123 PM CST Wed Feb 16 2022

A cold front continues to move through Oklahoma and western north
Texas, with widespread precipitation across northern, central, and
western Oklahoma, as well as portions of western north Texas. Any
thunderstorms in the area will result in strong variable winds at
the surface. MVFR ceilings will continue across most of the region
through Thursday morning. A transition to wintry precipitation
will start early Thursday morning from northern Oklahoma into
central Oklahoma around 12Z. Conditions will improve with the exit
of the precipitation late Thursday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  30  33  19  50 / 100  40   0   0
Hobart OK         27  33  19  52 / 100  30   0   0
Wichita Falls TX  38  42  22  54 /  90  10   0   0
Gage OK           20  33  14  52 /  90  80   0   0
Ponca City OK     25  27   9  44 / 100  90   0   0
Durant OK         53  57  23  53 /  70  40   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 6 PM CST Thursday for OKZ013-014-
     016>024.

     Winter Storm Warning until 6 PM CST Thursday for OKZ004>012-015.

TX...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...50
Hazardous weather outlook, Feb 16, 11:08 PM CST, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1108 PM CST Wed Feb 16 2022

OKZ004>048-050>052-TXZ083>090-180515-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1108 PM CST Wed Feb 16 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is a chance for severe thunderstorms late this evening and
overnight across much of Oklahoma and all of north Texas. For
most locations, the primarily hazard from any severe thunderstorms
will be large hail, up to the size of golfballs.

There will also be the potential for damaging wind gusts and a
low tornado risk across western north Texas, southern Oklahoma,
and perhaps parts of central Oklahoma late tonight into early
Thursday morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel should
prepare for severe weather operations tonight.

.Winter Weather...
Rain is expected to transition to freezing rain and sleet and then
snow across northern Oklahoma late tonight into early Thursday
morning. Snow accumulations are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Winter Weather...
Snow is expected across northern Oklahoma Thursday morning. Some
freezing rain and sleet may persist across north central Oklahoma
before transitioning to snow. A Winter Storm Watch is in effect
for northern Oklahoma where 3 or more inches of snow will be
possible.

.Strong Winds...
Strong northerly winds will spread over the region on Thursday,
with gusts 40 to 50 mph likely, especially across the western
half of Oklahoma. Where snowfall occurs, mainly across northern
Oklahoma, the wind will cause drifting and blowing of snow and
make travel very difficult.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Feb 17, 12:43 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Norman OK
1243 AM CST Thu Feb 17 2022

TXZ088-170715-
Baylor TX-
1243 AM CST Thu Feb 17 2022

...A strong thunderstorm will impact portions of central Baylor
County through 115 AM CST...

At 1243 AM CST, Doppler radar was tracking a strong thunderstorm 6
miles east of Bomarton, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Mabelle, Westover, Lake Diversion and Bomarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3357 9947 3383 9895 3351 9896 3340 9930
      3340 9934
TIME...MOT...LOC 0643Z 235DEG 35KT 3351 9932

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Feb 17, 1:14 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Norman OK
114 AM CST Thu Feb 17 2022

TXZ089-090-170745-
Clay TX-Archer TX-
114 AM CST Thu Feb 17 2022

...A strong thunderstorm will impact portions of southwestern Clay
and Archer Counties through 145 AM CST...

At 114 AM CST, Doppler radar was tracking a strong thunderstorm near
Megargel, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Archer City, Scotland, Windthorst, Megargel and Lake Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3340 9895 3362 9895 3377 9847 3347 9838
      3347 9842 3340 9842
TIME...MOT...LOC 0714Z 234DEG 48KT 3340 9896

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

30
Special weather statement, Feb 17, 1:23 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
123 AM CST Thu Feb 17 2022

TXZ086-170800-
Wichita TX-
123 AM CST Thu Feb 17 2022

...A strong thunderstorm will impact portions of Wichita County
through 200 AM CST...

At 122 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Mankins, moving northeast at 55 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Iowa Park, Electra, Sheppard AFB and
Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3405 9895 3414 9856 3413 9855 3412 9856
      3412 9855 3385 9849 3383 9895
TIME...MOT...LOC 0722Z 234DEG 48KT 3389 9885

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Feb 17, 1:50 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Norman OK
150 AM CST Thu Feb 17 2022

OKZ027-038-039-044-170815-
Grady OK-Cotton OK-Stephens OK-Comanche OK-
150 AM CST Thu Feb 17 2022

...Strong thunderstorms will impact portions of eastern Comanche,
southern Grady, western Stephens and eastern Cotton Counties through
215 AM CST...

At 150 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sterling to 11 miles north of Corum to 6
miles southwest of Temple. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Marlow, Walters, Comanche, Rush Springs, Bray, Fletcher,
Temple, Sterling, Alex, Agawam, Corum, northern Waurika Lake, Central
High, Ninnekah, Empire City, Acme and Hulen.

This includes Interstate 44 between mile markers 58 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3415 9839 3449 9835 3482 9826 3486 9818
      3485 9809 3489 9809 3505 9773 3478 9775
      3437 9791 3429 9809 3429 9814 3427 9814
TIME...MOT...LOC 0750Z 229DEG 41KT 3475 9813 3451 9818 3420 9831

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Feb 17, 2:06 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
206 AM CST Thu Feb 17 2022

OKZ039-044-045-TXZ089-090-170830-
Cotton OK-Stephens OK-Jefferson OK-Clay TX-Archer TX-
206 AM CST Thu Feb 17 2022

...Strong thunderstorms will impact portions of western Jefferson,
south central Stephens, southeastern Cotton, Clay and southeastern
Archer Counties through 230 AM CST...

At 206 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northeast of Byers to 3 miles west of
Henrietta to 5 miles southeast of Windthorst. Movement was northeast
at 40 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Henrietta, Waurika, Ryan, Petrolia, Scotland, Byers, Dean,
Windthorst, Terral, Bellevue, Jolly, Hastings, Addington, Sugden,
Newport, Lake Arrowhead, Waurika Lake, Bluegrove, Taylor and Shannon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3344 9855 3383 9842 3416 9840 3443 9778
      3404 9781 3385 9787 3389 9798 3347 9799
      3347 9842 3345 9842
TIME...MOT...LOC 0806Z 239DEG 36KT 3411 9815 3382 9826 3353 9836

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30
Special weather statement, Feb 17, 2:20 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Norman OK
220 AM CST Thu Feb 17 2022

OKZ027-028-039-040-170845-
Grady OK-Stephens OK-Garvin OK-McClain OK-
220 AM CST Thu Feb 17 2022

...Strong thunderstorms will impact portions of western Garvin,
southern Grady, Stephens and southwestern McClain Counties through
245 AM CST...

At 220 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Alex to 3 miles east of Marlow
to near Comanche. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Duncan, Chickasha, Marlow, Lindsay, Goldsby, Comanche, Rush Springs,
Bray, Dibble, Washington, Cole, Alex, Bradley, Agawam, Criner, Corum,
northwestern Waurika Lake, Central High, Ninnekah and Empire City.

This includes the following highways...
 Interstate 35 near mile marker 106.
 Interstate 44 between mile markers 73 and 75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3496 9802 3518 9749 3490 9750 3453 9754
      3429 9814
TIME...MOT...LOC 0820Z 234DEG 42KT 3491 9786 3463 9790 3438 9795

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 10:14 PM CSTSpecial Weather StatementOUNCuster31 min
Feb 16, 10:40 PM CSTSpecial Weather StatementOUNBlaine35 min
Feb 16, 11:10 PM CSTSpecial Weather StatementOUNGreer35 min
Feb 16, 11:42 PM CSTSpecial Weather StatementOUNTillman33 min
Feb 17, 1:50 AM CSTSpecial Weather StatementOUNCotton25 min
Feb 17, 2:06 AM CSTSpecial Weather StatementOUNJefferson24 min
Feb 17, 2:20 AM CSTSpecial Weather StatementOUNStephens25 min
Feb 17, 2:26 AM CSTSevere Thunderstorm WarningOUNJefferson, Stephens30 min
Feb 17, 2:45 AM CSTSpecial Weather StatementOUNGarvin30 min
Feb 17, 2:46 AM CSTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 25 more12 hr
Feb 17, 3:22 AM CSTSpecial Weather StatementOUNLove23 min
Feb 17, 3:49 AM CSTSpecial Weather StatementOUNCarter26 min
Feb 17, 4:13 AM CSTSpecial Weather StatementOUNJohnston32 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.